... struggling for the first month, and finally had to start taking an antinausea medication on a regular basis to be able to tolerate it
Nausea is a common side-effect of Cyclosporine .
You may like to try our forum to find others who are taking cyclosporine.
i havent had any problem with nause but i also have to take omeprazole 20 mg 2x a day and i take it the same time i take the cyclosporine. maybe thats helping me not feel nausious. its for acid reflux/stomach stuff. ask around maybe you can get some positive feed back from your dr about using it its easy on the body. hope you feel better. have you had any other problems with the med? im really scared of it and hate taking it not sure if its doing any thing good or bad...
- Cyclosporine Information for Consumers
- Cyclosporine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cyclosporine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2009 • 2 answers
Posted 9 Feb 2010 • 3 answers
Posted 10 Jan 2011 • 2 answers
Posted 9 Jan 2012 • 7 answers
Posted 16 Jul 2014 • 2 answers